# SDR USAA2015033100011

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 23,509 hours, 7,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A SMELL WHEN THEY STARTED THE APU.  FLIGHT ATTENDANT SAID IT WAS THE DIRTY SOCK SMELL. THE CAPTAIN SAID IT WAS MORE OF A CHEMICAL SMELL.  CABIN CREW REPORTED HEADACHE SYMPTOMS.  ACCOMPLISHED THE CABIN AIR QUALITY TROUBLESHOOTING TASK CARD 26L0021001, NO ODOR OR SMELL WAS OBSERVED IN THE CABIN & NO HISTORY OF SIMILAR EVENTS IN THE PREVIOUS 90 DAYS.
